# SDR SWIA201128211

- Difficulty date: October 5, 2011
- Submitted: October 14, 2011
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 22,217 hours, 18,728 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  LBL 28 FLOORBEAM CORRODED BETWEEN FS 585 AND FS 615.  REPLACED FLOORBEAM PER SRM.
